# SDR AALA202312242669

- Difficulty date: December 24, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A320*
- Aircraft serial: 6407
- Aircraft time: 29,286 hours, 9,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT F/A SEAT R4 INOPERATIVE. MAINTENANCE REPLACED BATTERY FOR F/A FLASHLIGHT AT R4 IAW JOB CARD 26C0005003.
